# SDR IPXA2017021313977

- Difficulty date: January 30, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, OTBD RIB CRACKED IN LT NR 2 SLAT.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT RIB IAW DWG ARB1647, SRM 51-35-01, AND 51-31-01.
